Ask an expert
Question

05 Oct 2006

Not satisfied
Hi Doc

I really need your help. Recently I've noticed that I dont enjoy sleeping with my boyfriend. Reason being I'm so dry and I take time to come also. He's been asking me why am I so dry, I dont have answer for him.
It's been 3 months now, please help me. Please advice.
Answer 383 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Nono
It has to do with hormonal levels and if you are on the contraceptive injection, could be a side effect of that. Use KY jelly to moisturize your vagina, the dryness can also be due to side-effects of medication like hypertension medication or anti-depressants or could be an emotional problem if you for instance fight often.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20291 votes
Vote